# SDR GTIA040152

- Difficulty date: February 22, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SEVERAL C1 BLADES HAVE FOD DAMAGE NR 1 ENGINE.  REMOVED AND REPLACED 12 EACH C1 BLADES.  (M)
